Ive bin having stomache pains for about three to four weeks now, that have bin steadily getting worse. they are located in my lower abdomen sometimes on the left side sometimes on the right sometimes both. ive bin getting nauseus alot and sometimes i dont even want to get out of bed cause i dont want to feel the pain. i got what i thought was a yeast infection a few days ago... got something for it and i started getting a light pink discharge... ive gone to a doctor and have a ultrasound scheduled but not for a while... im an active person and love to go to the gym. is it safe?
Abdominal pains 3-4 weeks getting worse. move from left to right side. pink discharge... no period?
- 25 May 2010 by dark_rayne666
- 25 May 2010
Added 29 May 2010:
since ive posted that... i went for my ultrasound they said there is nothing of concern. but im still feeling the same symptoms. and have gotten new ones. the months over now and still no period. i have spotted a few times.. and have noticed that its when i try to make a b.m. then nothing afterwards. i know its from my vag and not the other place...
Added 30 May 2010:
ok got my period the other day... now the pains are intensified and almost feel like a burning sensation. not cramps at all. just a hot sharp pain, today on the lower left side of my abdomen.
Personally, I would hold off on the gym until you find out what's causing the pain. I wouldn't worry too much. It came on rather quickly so it's probably an issue your doctor can handle easily. Be sure to follow up and ask questions. Did the doctor prescribe something for pain? Also, a heating pad may help relieve some of the pain until you get the answers.
Good luck to you and hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Posted 18 Apr 2014 • 2 answers
Posted 23 Jun 2014 • 1 answer
Posted 31 Dec 2014 • 1 answer
Posted 19 Mar 2015 • 1 answer
My gf is feelin vaginal discharge lower abd.pain and cramps..is she pregnant or side effect of pill?
Posted 4 Aug 2015 • 2 answers